# SDR CALA0500299

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND FLOORBOARD HOLES AT STA 967 FROM RBL 30 TO RBL 49.  THE CORROSION WAS REMOVED AND THE AREA WAS REWORKED AND REPAIRED IAW ECRA 5321-01282.
